# SDR CA991210097

- Difficulty date: November 10, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Case
- Part number: 3040190
- Condition: Cracked
- Location: Engine
- Component: Accessory Drives, Pwa, PW118
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE TEST OIL FOUND TO BE LEAKING FROM THE REAR INLET CASE. ETR NR0186, PROJECT NR 20000013. 4 CONFIRMED EVENTS ON PW118 AVERAGING 20000 HRS AND 6 EVENTS ON PW123 ENGINES AVERAGING 11000 HRS. FATIGUE IS RESULTING FROM A LOCAL UNDER RADIUS AT THE JUNCTION REFER TO REPORT TC1280/1301. PWC IS PLANNING TO INSTUMENT AN ENGINE TO BETTER UNDERSTAND THE PHENOMENON.
